# SDR SWAA2012092708081

- Difficulty date: September 6, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 29,446 hours, 20,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CORRODED BETWEEN BS 851 TO BS 870.  REPAIRED SKIN IAW SRM.
